# SDR CA070227011

- Difficulty date: October 23, 2006
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 16,756 hours
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Control Lever
- Part number: 23065123
- Part serial: 84400096
- Condition: Stiff
- Location: Governor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON A FUCTIONAL CHECK OF THE GOVERNOR CONTROL THERE APPEARED THAT THE CONTROL LEVER ON THE GOVERNOR WAS HARD TO MOVE. THIS WAS CONFIRMED AND THE GOVERNOR WAS REMOVED FOR REPAIR. (TC NR 20070227011)
